BibTeX record journals/siamam/DeVilleNR11

download as .bib file

@article{DBLP:journals/siamam/DeVilleNR11,
  author       = {R. E. Lee DeVille and
                  Navaratnam Sri Namachchivaya and
                  Zoi Rapti},
  title        = {Stability of a Stochastic Two-Dimensional Non-Hamiltonian System},
  journal      = {{SIAM} J. Appl. Math.},
  volume       = {71},
  number       = {4},
  pages        = {1458--1475},
  year         = {2011},
  url          = {https://doi.org/10.1137/100782139},
  doi          = {10.1137/100782139},
  timestamp    = {Sat, 30 Sep 2023 10:26:17 +0200},
  biburl       = {https://dblp.org/rec/journals/siamam/DeVilleNR11.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}